On the asymptotic of homological solutions to linear multidimensional difference equations

Описание

Тип публикации: статья из журнала

Год издания: 2014

Ключевые слова: Amoebas of algebraic sets, Asymptotic, Difference equation, Logarithmic Gauss map

Аннотация: Given a linear homogeneous multidimensional difference equation with constant coefficients, we choose a pair (?, ?), where ? is a homological k-dimensional cycle on the characteristic set of the equation and ? is a holomorphic form of degree k. This pair defines a so called homological solution by the integral over ? of the form ? Показать полностьюmultiplied by an exponential kernel. A multidimensional variant of Perron’s theorem in the class of homological solutions is illustrated by an example of the first order equation. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 7, Is. 4

Номера страниц: 417-430

Авторы

  • Bushueva N.A. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, Russian Federation)
  • Kuzvesov K.V. (Multifunctional Center, 9 May, 12, Krasnoyarsk, Russian Federation)
  • Tsikh A.K. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, Russian Federation)

Вхождение в базы данных

  • Scopus (цитирований 1)